# SDR AUS20021083

- Difficulty date: September 29, 2002
- Submitted: November 6, 2002
- Operation: Air carrier
- Make and model: Stbros SD360
- Engine: Pwa PT6A67R
- Propeller: Hartzl HCA6A3
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

(AUS) RH MAIN LANDING GEAR TIRE BLEW. NO STRUCTUAL DAMAGE FOUND.
